RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Cherdantsev, M I

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:86
Abstract pages:283
Full texts:79
References:28
E-mail:

http://www.mathnet.ru/eng/person20308
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/790957

Publications in Math-Net.Ru
2005
1. M. I. Cherdantsev, “Asymptotic Expansion of Eigenvalues of the Laplace Operator in Domains with Singularly Perturbed Boundary”, Mat. Zametki, 78:2 (2005),  299–307  mathnet  mathscinet  zmath  elib; Math. Notes, 78:2 (2005), 270–278  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019